Alert archive / Georgia / Special Weather Statements in 2023

Special Weather Statement, NWS Atlanta, GA

August 6, 2023DeKalb County, Fulton County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 6, 2023, 7:00 PM EDT for DeKalb County, Fulton County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2023, 7:00 PM EDT (23:00 UTC)
Expired
Aug 6, 2023, 7:45 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Hail
0.00 in
Wind
40

Counties DeKalb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1698 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1698 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

773 
WWUS82 KFFC 062300
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT Sun Aug 6 2023
 
GAZ032>034-044-045-062345-
North Fulton GA-Cobb GA-DeKalb GA-Gwinnett GA-South Fulton GA-
700 PM EDT Sun Aug 6 2023

...A strong thunderstorm will impact portions of DeKalb, eastern
Cobb, southwestern Gwinnett and central Fulton Counties through 745
PM EDT...

At 700 PM EDT, a strong thunderstorm was over Brookhaven, or near
Decatur, moving east at 30 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects. Heavy rain may cause temporary 
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Decatur, Peachtree Corners, City of South Fulton,
Sandy Springs, Roswell, Johns Creek, Smyrna, Dunwoody, East Point,
Duluth, Snellville, Lilburn, Chamblee, Norcross, Doraville,
Clarkston, Stone Mountain, and Avondale Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3367 8456 3385 8450 3399 8458 3405 8417
      3387 8400 3368 8409
TIME...MOT...LOC 2300Z 270DEG 27KT 3386 8434 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 3:01 PM EDT, 3 hours 59 minutes earlier.

Area forecast discussion, Aug 6, 3:01 PM EDT, 3 hours 59 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
301 PM EDT Sun Aug 6 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Monday)
Issued at 246 PM EDT Sun Aug 6 2023

As anticipated quasi-zonal flow aloft has settled over the area this
morning with westerly flow at the surface. Lift from a front stalled
and running diagonally through the state will continue to aid in
storm coverage increasing into the afternoon. Despite the zonal flow
weak perturbations in the midlevel flow and outflows from this
mornings activity along with SBCAPEs on the order of 2000-3000kt,
dewpoints in the mid to upper 70s and highs in the mid 90s will all
help to increase convective coverage as the afternoon wears on.

Currently, hi-res guidance is all over the place and has not been
able to realize this morning or early afternoon activity. However,
given the clearer skies down stream CI will continue this afternoon
and evening with a focus on the central and southcentral sections of
our FA. Any storms that reach the strong to severe limits will pose
a damaging wind hazard. This thinking has been highlighted by the
SPC Day 1 Outlook, which outlines almost all of the FFC CWA in a
Slight Risk (2 out of 5). It should be noted that any meandering of
the stalled front could result in more or less coverage across our
forecast area.

A lull in convection will occur tonight (after 06Z) into tomorrow
afternoon ahead of another round of severe weather ahead and along a
cold front moving into the area from the northwest. The highest
chances tomorrow will be focused mainly north of a line from Troup
County to Jefferson county. In this area favorable dewpoints of 70s,
instability of ~2000-3500 J/kg SBCAPEs and SRH values over 200 m2/s2
will exist. Despite the quasi zonal flow help from a jet aloft that
moves through north GA around 20Z will support bulk shear on the
order of 30-40kts aiding in storm organization. Current CAMs show a
line of storms moving into NW GA around 20Z and moving southeast
through the FA through the evening hours. For this activity SPC has
upgraded areas north of a line from Troup County to Jefferson county
to an Enhanced Risk (3 out of 5) while areas south of Troup County
to Chattahoochee county and east lie within a Slight Risk (2 out of
5) and the remainder of the CWA is in a Marginal Risk (1 out of 5).
Given the robust DCAPEs expected tomorrow the primary hazard with
this activity will once again be damaging winds.

Tomorrow heat and humidity will also climb ahead of FROPA leading
to heat index values over 105F for much of southcentral GA.
Whether or not the area sees these values will depend on
convective timing/coverage and cloud coverage. However, will not
completely rule out the possible need for a heat advisory tomorrow
after the values we saw this afternoon.

Tomorrow night convection will begun to wane as the aforementioned
cold front moves southeastward and stalls just inside the GA
border.

One last thing to note...as this forecaster moves back West I
would like to thank my colleagues at WFO FFC and CWSU ZTL for
making my time in GA amazing. It truly has been a pleasure. I feel
so lucky to have been part of this team and worked with such a
talented group of meteorologists. While I am excited about the
future, I am truly sad to leave.

28

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 246 PM EDT Sun Aug 6 2023

No major changes were made to the extended forecast. Please the
previous forcast below...

(Monday night through Saturday)
Issued at 400 AM EDT Sun Aug 6 2023

Active period ahead with:

  * An Enhanced Risk for Severe Thunderstorms in effect through
    8AM Tuesday.

  * A return to northwest flow and increased chances for
    thunderstorm activity each day from Wednesday on.

  * Heat Advisory conditions possible on Tuesday with forecast
    heat index values topping out in the 105-110F range.

Moving into Tuesday, the Southeast will be on the tail end of its
(brief) reprieve from seemingly never-ending mid-level northwest
flow. However, thanks to support from a passing shortwave
disturbance and associated unseasonable strong low-level jet, along
with the influence of an advancing surface "cold" front, all signs
point to north and central Georgia either a) experiencing the tail
end of strong to severe MCS or b) being in the wake of the
aforementioned storm system to kick off the long term period. An
Enhanced Risk for severe weather will be in effect through 8AM
Tuesday for portions of north Georgia, with the rest of the CWA
under a Slight Risk. Perhaps the only saving grace against more
widespread chances for organized severe weather after sunset Monday
into Tuesday morning is the forecasted disconnect between best bulk
shear (primarily across north Georgia) and residual CAPE (highest
across south central Georgia -- in the 1000-2000 J/kg range after
8PM). Trends suggest that the resultant line of storms (or its
remnants) will likely be situated south of the ATL metro and north
of our CWA border, and thus out of reach of the most favorable
overlap of forcing. That said, cannot rule out an isolated damaging
wind gust as the line works to exit our area through daybreak given
unseasonably strong flow.

A secondary but nontrivial forecast concern for Tuesday is forecast
Heat Index values in the 105-110F range during the afternoon. The
evolution of our heat risk will depend heavily on timing and
intensity of afternoon convection, as another shortwave disturbance
looks to pass through the Deep South. Earlier initiation and
increased cloud cover will reduce chances of seeing the full effects
of diurnal heating. Something to keep an eye on in the coming days.

As we approach mid-week and move toward the weekend, the mid-level
ridge that has plagued the Desert Southwest for the better portion
of the summer becomes higher amplitude once again, setting the stage
for yet another round of northwesterly flow and the potential for
multiple rounds of convection supported by ridge riders. For now,
passing disturbances in mid-level flow look to move through on
Thursday and Friday, supporting nearly continuous rain chances
through the 48hr period. The cold front that was the impetus for
Monday's storms is forecast to have stalled out across central
Georgia and will linger for the remainder of the period, serving
as yet another focus for convective activity. The location of it
(though less and less impactful with waning strength) and any
remnant boundaries from the previous day's thunderstorms will
influence axes of highest rain chances.

With PWATs in the 1.75-2" range, storms will be efficient rain
producers, and care will need to be taken to monitor potential for
flooding concerns as the week progresses. Rainfall totals from
Wednesday through Friday are between 1.5-2.5" for areas along and
north of the I-85/I-20 connector, and as high as 3.5" in the terrain
of north Georgia. Waterlogged soils from multiple rounds of
precipitation are likely to make downing of trees and branches
easier, possible even in sub-severe storms. Otherwise, progged
afternoon thunderstorm activity will help to tamp down temperatures
even as the airmass moderates, to right around a degree or two of
normal (in the upper-80s to low-90s) each day.

96
&&

.AVIATION...
(12Z TAFS)
Issued at 722 AM EDT Sun Aug 6 2023

VFR conditions expected through period with several episodes of TSRA/VCSH
through 03Z Monday at all terminals. West-southwest winds have
begun to increase with gusts up to 25kts near and around
thunderstorms. Expecting winds to remain elevated through 03Z
Monday and then become light and variable before increasing again
tomorrow afternoon as another round of TSRA enters the airspace.

//ATL Confidence...12Z Update...

Medium on TEMPO timing. High on all other elements.

28

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  96  69  89 /  30  50  50  20
Atlanta         73  97  71  90 /  30  50  40  30
Blairsville     68  89  64  81 /  30  70  60  10
Cartersville    72  96  68  88 /  30  50  40  20
Columbus        75 100  74  95 /  40  30  20  50
Gainesville     72  94  68  88 /  40  60  50  10
Macon           72  99  72  94 /  40  40  20  50
Rome            72  94  67  88 /  40  60  40  20
Peachtree City  73  98  70  91 /  30  40  30  40
Vidalia         72  98  74  95 /  20  40  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ048-049-052>060-
066>073-078>084-089>097-102>111.

&&

SHORT TERM...28
LONG TERM....96
AVIATION...28
Hazardous weather outlook, Aug 6, 3:06 PM EDT, 3 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
306 PM EDT Sun Aug 6 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
306 PM EDT Sun Aug 6 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

There is a Slight Risk (level 1 of 5) of severe weather in
northern and central Georgia today. Damaging straight line winds
will be the primary threat for the remainder of the afternoon and
evening. Locally heavy rainfall and frequent lighting can also be
anticipated.

A heat advisory is in effect until 8 PM EDT due to heat index
Values over 105F being observed across portions of central and southcentral
GA.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is an Enhanced Risk (level 3 of 5) of severe weather in
Georgia Monday afternoon and evening. The primary concern will be
damaging straight line winds. The threat appears highest in
northeast Georgia, though damaging winds could occur over a wide
area between 4 PM and midnight.

Hazardous heat may become a concern Monday afternoon in central
Georgia due to heat indices in the 105 to 110 degree range.

Periods of thunderstorm activity will continue through next
Saturday. The highest storm chances will occur during the
afternoon and evening hours each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 6, 6:47 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
647 PM EDT Sun Aug 6 2023

GAZ105-106-108-062315-
Crisp GA-Dooly GA-Wilcox GA-
647 PM EDT Sun Aug 6 2023

...Strong thunderstorms will impact portions of Wilcox, southeastern
Dooly and eastern Crisp Counties through 715 PM EDT...

At 647 PM EDT, a line of strong thunderstorms was along a line
extending from Tippettville to Seville to Amboy, and moving east at
25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Abbeville, Rochelle, Pineview, Pitts, Cedar Creek, Antioch Church,
Pope City, Seville, Hatley, Pleasant View, Tippettville, Double Run,
Tremont, and Owensboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3196 8366 3213 8366 3213 8361 3212 8361
      3212 8355 3210 8332 3209 8332 3209 8331
      3205 8331 3185 8327 3185 8361 3180 8361
      3181 8367
TIME...MOT...LOC 2247Z 281DEG 22KT 3211 8361 3196 8359 3182 8360

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 6, 6:48 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 PM EDT Sun Aug 6 2023

GAZ033-044-045-053>055-062315-
Fayette GA-North Fulton GA-Clayton GA-Coweta GA-DeKalb GA-
South Fulton GA-
648 PM EDT Sun Aug 6 2023

...Strong thunderstorms will impact portions of southwestern DeKalb,
northern Fayette, north central Coweta, south central Fulton and
Clayton Counties through 715 PM EDT...

At 647 PM EDT, a line of strong thunderstorms was along a line
extending from Sandtown to near Fairburn to Madras, and moving east
at 50 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Fayetteville, Jonesboro, City of South Fulton, Peachtree
City, East Point, Union City, Forest Park, Riverdale, College Park,
Fairburn, Tyrone, Morrow, Hapeville, Palmetto, Lake City,
Hartsfield-Jackson Airport, Fort Gillem, Cannongate, and Sandy Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3358 8462 3366 8467 3366 8466 3367 8465
      3369 8465 3368 8464 3369 8463 3370 8428
      3355 8430 3343 8440 3344 8470
TIME...MOT...LOC 2247Z 273DEG 44KT 3369 8458 3359 8461 3342 8477

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Aug 6, 6:51 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
651 PM EDT Sun Aug 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     Tstm Wnd Dmg     3 ESE Douglasville      33.74N 84.70W
08/06/2023                   Douglas            GA   Emergency Mngr

            A tree was reported down on Slater Mill
            Road.

&&
Local storm report, Aug 6, 6:52 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
652 PM EDT Sun Aug 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     Tstm Wnd Dmg     1 NW Chapel Hill        33.70N 84.73W
08/06/2023                   Douglas            GA   Emergency Mngr

            A tree was downed on Old Briar Trail.

&&
Local storm report, Aug 6, 6:55 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
655 PM EDT Sun Aug 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     Tstm Wnd Dmg     3 WSW Sweetwater Creek  33.72N 84.67W
08/06/2023                   Douglas            GA   Emergency Mngr

            A tree was downed near the intersection of
            Pritchards Mill Trail and Mill Trace.

&&
Special weather statement, Aug 6, 7:00 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT Sun Aug 6 2023

GAZ032>034-044-045-062345-
North Fulton GA-Cobb GA-DeKalb GA-Gwinnett GA-South Fulton GA-
700 PM EDT Sun Aug 6 2023

...A strong thunderstorm will impact portions of DeKalb, eastern
Cobb, southwestern Gwinnett and central Fulton Counties through 745
PM EDT...

At 700 PM EDT, a strong thunderstorm was over Brookhaven, or near
Decatur, moving east at 30 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Decatur, Peachtree Corners, City of South Fulton,
Sandy Springs, Roswell, Johns Creek, Smyrna, Dunwoody, East Point,
Duluth, Snellville, Lilburn, Chamblee, Norcross, Doraville,
Clarkston, Stone Mountain, and Avondale Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3367 8456 3385 8450 3399 8458 3405 8417
      3387 8400 3368 8409
TIME...MOT...LOC 2300Z 270DEG 27KT 3386 8434

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 9:21 AM EDTSpecial Weather StatementFFCCatoosa24 min
Aug 6, 9:38 AM EDTSpecial Weather StatementFFCGordon37 min
Aug 6, 11:18 AM EDTSpecial Weather StatementFFCForsyth27 min
Aug 6, 11:35 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Clayton and 39 more8 hr
Aug 6, 11:51 AM EDTSpecial Weather StatementFFCForsyth24 min
Aug 6, 11:52 AM EDTSpecial Weather StatementFFCPickens38 min
Aug 6, 12:16 PM EDTSpecial Weather StatementFFCGwinnett29 min
Aug 6, 12:24 PM EDTSpecial Weather StatementFFCDawson36 min
Aug 6, 12:44 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Jackson31 min
Aug 6, 12:46 PM EDTSpecial Weather StatementFFCRockdale, Walton29 min
Aug 6, 1:04 PM EDTSpecial Weather StatementFFCCarroll26 min
Aug 6, 1:13 PM EDTSpecial Weather StatementFFCBarrow, Walton32 min
Aug 6, 1:32 PM EDTSpecial Weather StatementFFCCarroll28 min
Aug 6, 1:40 PM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee35 min
Aug 6, 1:51 PM EDTSpecial Weather StatementFFCCoweta, Douglas, Fulton24 min
Aug 6, 2:18 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe, Putnam, Taliaferro, Wilkes27 min
Aug 6, 2:20 PM EDTSpecial Weather StatementFFCClayton, Cobb, Coweta, Douglas, Fulton, Paulding25 min
Aug 6, 2:23 PM EDTSpecial Weather StatementFFCHeard37 min
Aug 6, 2:26 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard34 min
Aug 6, 2:46 PM EDTSpecial Weather StatementFFCHancock, Taliaferro, Warren, Wilkes29 min
Aug 6, 2:46 PM EDTSevere Thunderstorm WarningFFCCoweta44 min
Aug 6, 2:48 PM EDTSpecial Weather StatementFFCOglethorpe27 min
Aug 6, 2:51 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Fulton24 min
Aug 6, 3:02 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale27 min
Aug 6, 3:10 PM EDTSpecial Weather StatementFFCFloyd35 min
Aug 6, 3:11 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Meriwether, Spalding21 min
Aug 6, 3:16 PM EDTSpecial Weather StatementFFCWilkes29 min
Aug 6, 3:18 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk42 min
Aug 6, 3:22 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd38 min
Aug 6, 3:23 PM EDTSpecial Weather StatementFFCJasper, Putnam37 min
Aug 6, 3:26 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Fayette, Henry, Lamar, Meriwether and 2 more29 min
Aug 6, 3:39 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cobb, Douglas, Haralson, Paulding and 1 more38 min
Aug 6, 3:50 PM EDTSpecial Weather StatementFFCMuscogee25 min
Aug 6, 3:53 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe23 min
Aug 6, 4:01 PM EDTSpecial Weather StatementFFCBaldwin, Twiggs, Wilkinson29 min
Aug 6, 4:09 PM EDTSpecial Weather StatementFFCTalbot36 min
Aug 6, 4:11 PM EDTSpecial Weather StatementFFCHeard, Troup34 min
Aug 6, 4:15 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Douglas, Fulton30 min
Aug 6, 4:20 PM EDTSpecial Weather StatementFFCWashington, Wilkinson25 min
Aug 6, 4:31 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup44 min
Aug 6, 4:37 PM EDTSpecial Weather StatementFFCClayton, Coweta23 min
Aug 6, 4:39 PM EDTSpecial Weather StatementFFCTwiggs36 min
Aug 6, 4:46 PM EDTSpecial Weather StatementFFCJefferson, Johnson, Washington29 min
Aug 6, 4:51 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup39 min
Aug 6, 4:53 PM EDTSevere Thunderstorm WarningFFCCrawford, Talbot, Taylor, Upson52 min
Aug 6, 4:55 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker50 min
Aug 6, 4:57 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Washington48 min
Aug 6, 5:06 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether18 min
Aug 6, 5:13 PM EDTSpecial Weather StatementFFCHouston, Peach47 min
Aug 6, 5:14 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Polk46 min
Aug 6, 5:16 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Twiggs44 min
Aug 6, 5:24 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Upson36 min
Aug 6, 5:28 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Walker, Whitfield47 min
Aug 6, 5:32 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Haralson, Heard, Polk43 min
Aug 6, 5:40 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Treutlen50 min
Aug 6, 5:41 PM EDTSevere Thunderstorm WarningFFCTalbot, Upson34 min
Aug 6, 5:44 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Dooly, Houston, Macon, Peach and 1 more46 min
Aug 6, 5:45 PM EDTSpecial Weather StatementFFCDade, Walker30 min
Aug 6, 5:58 PM EDTSpecial Weather StatementFFCBartow32 min
Aug 6, 5:58 PM EDTSpecial Weather StatementFFCTalbot32 min
Aug 6, 6:00 PM EDTSpecial Weather StatementFFCCrawford30 min
Aug 6, 6:00 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Douglas, Haralson, Paulding, Polk45 min
Aug 6, 6:07 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler38 min
Aug 6, 6:12 PM EDTSpecial Weather StatementFFCCoweta, Heard, Meriwether, Troup33 min
Aug 6, 6:13 PM EDTSpecial Weather StatementFFCCrisp32 min
Aug 6, 6:31 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton29 min
Aug 6, 6:37 PM EDTSpecial Weather StatementFFCCobb, Fulton23 min
Aug 6, 6:46 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Telfair, Toombs, Wheeler29 min
Aug 6, 6:47 PM EDTSpecial Weather StatementFFCWilcox28 min
Aug 6, 6:48 PM EDTSpecial Weather StatementFFCClayton27 min
Aug 6, 7:05 PM EDTSpecial Weather StatementFFCHenry40 min
Aug 6, 7:15 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler, Wilcox30 min
Aug 6, 7:27 PM EDTSpecial Weather StatementFFCMuscogee33 min
Aug 6, 7:40 PM EDTSpecial Weather StatementFFCTelfair35 min
Aug 6, 7:47 PM EDTSevere Thunderstorm WarningFFCTelfair28 min
Aug 6, 7:51 PM EDTSpecial Weather StatementFFCStewart39 min

Nearby

Special Weather Statements in Georgia, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.